# SDR SWAA2024062705661

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 66,380 hours, 39,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY EXIT DOOR LOWER LIGHT LENS MISSING DIRECTIONAL ARROW<[01] REMOVED AND REPLACED LEFT WING EMERGENCY EXIT DOOR LOWER LIGHT LENS REF AMM 33-51-01
